MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 6.5X40MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 6.5X40MM POLYAXIAL SCREW
Model Number 5119.1642
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device could not be provided for evaluation.The purchase on the l5 screws were reported to have been affected but this could not be observed clearly in the images provided due to the compression fracture.The purchase on the screw could have been affected by one or more of these reported conditions: osteoporotic bone, compression fracture, or the resulting spacer subsidence.However, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported during a revision due to patient compression fracture that creo threaded screws were found loose with subsequent rise spacer migration.This event occurred in japan.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
CREO THREADED 6.5X40MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834299
Report Number3004142400-2023-00082
Device Sequence Number7439475
Product Code MNH
UDI-Device Identifier00889095104127
UDI-Public00889095104127
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1642
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient RaceAsian